Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
136 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Should i stop taking oxy elite pro after having chest pain and change in heart rate?

im 18 and just started using oxy elite pro, ive noticed change in heart rate and minor chest pains and uncomfortability. and also just random spurts of rapid or irregular heart beat. started of taking 2 pills for the first 3 days then went into 3 a day. should i stop?
Thu, 25 Jun 2020
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

It may contain caffeine which may cause palpitations. So better to reduce the dose or a avoid it.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr. Penchila Prasad Kandikattu
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Heart rate


Should i stop taking oxy elite pro after having chest pain and change in heart rate?

Hello, It may contain caffeine which may cause palpitations. So better to reduce the dose or a avoid it. Hope I have answered your query. Let me know if I can assist you further. Take care Regards, Dr. Penchila Prasad Kandikattu